Advertisement
Sign in to follow this  
Followers 0
Martin P.S.

This is a better drug?

19 posts in this topic

Posted

Advertisement

I posted before a long time ago, back in the old forum, before cymbalta even existed.

Anyway, i just started to join you "Cymbalters", it seems my dear friend Effexor has started to loose it`s touch, i didn`t know this could actually happen, but i see you use the term "poop out" for that. So Dr Kruger gave me this new alternative, because it`s supposed to have a stronger effect, and i feel kind of better, but it could be because it`s been friday or saturday, I just want to know how much truth is it in there?

All i know is that it worked better for some rats in an experiment, but is it really going to help? or am i just being too optimistic?

I don`t want to waste my time, and there ain`t much people here in Peru i can ask, that`s why i post this question to you users, i want to know if you think this drug really makes a diference, or should i just wait and see, cause there ain`t no way to know it ??????

And what about "pooping out" , does it happen with all medications?

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted (edited)

I went from Lexapro to Cymbalta. I notice some mild differencs. Maybe it's just me, but the anxiety is less. I had tons of jaw clenching on Lexapro and had a constant headache. My doc said she never heard of such a thing, but this is documented throughout the Lexapro Room. I still notice the clenching, especially when I get anxious about something, but nothing like on Lexparo. I also had the constant 'tooth tapping'. Like your teeth are chattering as if freezing air just hit your body.

I think I slept better on Lexapro. I'm having trouble with sleep, but it's probably from my stressful life, lol!

As far as 'med poop-out', I have never been on anything longer that Cymbalta, 15mo. I'm waiting to see if this poops-out, lol! I've noticed that some have this happen after a couple of years. I think that your body must get used to it. Either you go to a higher dose or switch to another med.

I felt the flu-like symptoms, ie; nausea for about 4 days when I made the switch. I titered it up after 1 week with no more side-effects. I'm on the max. dose which is 60mg.

My current dx. is Major Depression. Prior to this, it was Panic disorder and Depression. Lexapro pulled me out of the panic disorder and it was changed to Generalized Anxiety Disorder and Depression. If you depression lasts for 2 years, it becomes 'chronic depression', but the call it Major Depression. I don't realy feel all that depressed right now. I asked the doc about getting off Cymbalta last month, and she told me that the meds is working right, so leave it alone, lol!

I hope this helps you! :hearts: To the Cymbalta Room! Glad you stopped by!

Edited by Jkm

Share this post


Link to post
Share on other sites

Posted

:wacko: I didn't have such great luck on Cymbalta. I did great on Effexor for about 3 years, but I had trouble tolerating the side effects of the Cymbalta. The nausea never seemed to quite go away and for some odd reason it seemed to make my joints hurt. But as you know, everyone reacts differently to meds. Good luck with this.

EQ

Share this post


Link to post
Share on other sites

Posted

I'm not really liking it. Been on 60 mg. for a week now.

Share this post


Link to post
Share on other sites

Posted

I've tried most of the ADs, and, after several years of no relief, Cymbalta is helping. I can only tolerate 30 mgs because of stomach trouble, so I get some breakthrough depression, but it's better than anything else has been for me.

Share this post


Link to post
Share on other sites

Posted

m on this drug have been for about a year now started on 30's then went up to 60's but couldnt tolarate it either so went back to 30's and they seem to be helping me much better than effexor i culdnt tolarate that one at all.

so far so good. :hearts:

Share this post


Link to post
Share on other sites

Posted

I'm glad you're finding some relief with the Cymbalta. It seems to be a good med for many of us.

Be well...

Share this post


Link to post
Share on other sites

Posted

my pdoc took me off effexor after upping to 150 mgs....it worked GREAT at first but then 'pooped out' on me.

i am now on cymbalta...just did 30 mg for a week and now i'm taking 60 mg...and i'm weaning off the effexor. i'm down to 37.5 a day...i think i have 3 more days.

and i'm taking a small dose of niravam 3x a day for anxiety. it is like xanax, my pdoc said. i have major depression and panic disorder.

so the niravam and cymbalta are 'new' to me...not really sure what to think about the cymbalta, especially...since i'm still on the effexor. but i am hopeful.

Share this post


Link to post
Share on other sites

Posted

I guess there are only a few of us on this newer med, so if you have any questions, continue to post here, as Lizard and I are usually on every day.

I had tons of jaw clenching on Lexparo and stiffness in my neck and shoulders and it seemed to poop out after 15mo., so going on Cymbalta seemed the logical move. I also have pain in my extremities due to a condition and this med seems to help, although it doesn't do much for the stiffness as this point. I don't have the overwhelming anxiety that I had prior to meds, which is great! :hearts: It's been a good meds for me at 60mg.

Share this post


Link to post
Share on other sites

Posted

Right now i

Share this post


Link to post
Share on other sites

Posted (edited)

I'm only aware of Cymbalta dosages up to 60 mg. a day. This would be worth discussing with your doc to make sure you're taking the correct amount, IMHO.

Edited by lizard

Share this post


Link to post
Share on other sites

Posted

When I was on cymbalta I was told that after 90mg it was no longer an effective dose. Just what I was told by a doc.

Share this post


Link to post
Share on other sites

Posted

I was told it was no longer effective after 60mg., too, but I've heard from other people who were on high doses, so It must be.

This med is so new, who knows what it does and on what dose. I know it's time released after taking it for many, many months. Does this explaine why I get so 'drugged-out' around 2 in the afternoon? I think it's too much at 60mg. I'd like to try 30mg., and see if I have more energy, but fear that the anxiety may start to escalate! No way do I want that happening. I'd rather have to take a nap than be an anxious wreck! :hearts:

Share this post


Link to post
Share on other sites

Posted

i found i couldnt handle 60mg all at once so i take 30mg in the morning then 30mg's again in the afternoon. it seems to be working abit better than 60mg's all at once.

Share this post


Link to post
Share on other sites

Posted

That would be very expensive and I really can't handle any more. I'm getting my meds for free at this point, and I will have to wait till I'm employed with health ins. to try to do something about the excessive tiredness I experience. My doc simply said, "It's working, so we're not going to change it.

I've also gone up a pant size and all the weight, about 10lbs. is in my gut, lol! I call it my muffin as I'm really short and petite. Anyone else notice a wight gain? This is the first time I've gained weight on an ad! I gained all the weight I lost and added 7 more lbs to boot. I now look like I may live, lol! :hearts: I'm not complaining so much about it, it's just that now I have to exercise to try to get this muffin to go away!

Share this post


Link to post
Share on other sites

Posted

I've gained weight on Cymbalta, also - about 10 pounds. I find that my appetite, especially for sweets, has increased.

Share this post


Link to post
Share on other sites

Posted

My motivation to bake sweet things has increased, too, lol! Apple pie keeps popping into my mind. Like I didn't eat enough candy and cookies, already!

I did buy some yogurt. It's been sitting in the fridge for 4 days. Shame on me! :hearts:

Share this post


Link to post
Share on other sites

Posted

i have been eating a lot more sweat things to but didnt put it down to the pills. i never used to eat sweat things very oftern

Share this post


Link to post
Share on other sites

Posted

i gained a lot of weight, since i started, but im not sure if its because of other sources of stress, like school, etc. I hope i can reverse that or i

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0